# SDR FDEA201310242604

- Difficulty date: October 24, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 68,376 hours, 12,520 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5A70703
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FOUND CRACKED AT BS 5-53, LONGERON 12 RT.  REPAIRED AS PER SRM 53-00-07 FIGURE 201 REPAIR 2 REVISION 53.
